MAUDE Adverse Event Report: Biosense Webster Inc VIZIGO; Introducer, Catheter

Biosense Webster Inc VIZIGO; Introducer, Catheter
Catalog Number D138501
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a patient underwent an atrial fibrillation (afib) ablation procedure with a vizigo and a fluid leakage issue occurred.It was reported that during the operation, fluid (saline solution) escaped from an unintended location of the sheath.A second device was used to complete the operation.There was no adverse event reported on patient.The issue was suspected to be in the hemostatic valve area.The brim cap did not detach and the hub did not detach from the sheath.No air entered the patient.
 
Additional Manufacturer Narrative
Device investigation details: a picture was received for evaluation following johnson & johnson medtech's procedures.According to the picture provide by the customer stress marks on the valve was observed.The stress marks damages observed suggest that excessive force or manipulation was applied; this could be related to the leakage issue reported by the customer, however, this could not be conclusively determined.A device history record was performed, and no internal issues related to the reported complaint condition were identified.The customer complaint was confirmed based on the picture received.The device has not been returned for analysis and a root cause is unable to be assigned based on the current evidence.If the device is received in the future, the product investigation will be performed and updated accordingly, and any action will be taken if necessary.As part of johnson & johnson medtech's quality process, all devices are manufactured, inspected, and released to approved specifications.Note: for field e1.Initial reporter phone: (b)(6).Note: for field h6.Investigation findings code of ¿appropriate term/code not available (c22)¿ used to represent the photo analysis results.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster inc., or its employees that the report constitutes an admission that the product, biosense webster inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's ref.#(b)(4).

Brand Name
VIZIGO
Common Device Name
Introducer, Catheter
Manufacturer (Section D)
Biosense Webster Inc
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
Freudenberg Medical LLC
2301 centennial blvd
jeffersonville IN 47130
Manufacturer Contact
katie seppa
31 technology dr
irvine, CA 92618
+1(513)337-8052
MDR Report Key50181006
Report Number3013300026-2026-02539
Device Sequence Number15514749
Product Code DYB
UDI-Device Identifier10846835016253
UDI-Public(01)10846835016253(17)280112(10)00003107
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K170997
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberD138501
Device Lot Number00003107
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2026
Initial Report FDA Received Date08/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/12/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown